# SDR AALA202101069016

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MODE CONTROL PANEL BAR/EXIT SIGN ASSEMBLY ABOVE SEAT 5 RIGHT AISLE HAS MISSING CONNECTOR BACKSHELL.  INSTALLED MODE CONTROL PANEL BAR/EXIT SIGN ASSEMBLY BACKSHELL ABOVE SEAT 5 RIGHT, PER AMM 20-10-11.
